# SDR 9508969990

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON APPROACH INTO MSP.  RECYCLED GEAR AND NORMAL INDICATION WAS ACHIEVED.  FLIGHT LANDED WITHOUT INCIDENT.  LUBED NOSE LANDING GEAR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
